# SDR QMLA2014071714087

- Difficulty date: July 17, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N306LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7116
- Aircraft time: 1,547 hours, 4,794 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,547 hours, 4,794 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 704A37721118
- Part serial: 2202
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 1,547 hours, 4,794 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM A SCENE LOCATION, THE HYD LIGHT ILLUMINATED WHILE EN ROUTE TO THE HOSPITAL.  DIVERTED TO & HAD A GND AMBULANCE MEET THE ACFT AT THE AIRPORT TO COMPLETE THE PATIENT TRANSPORT.  FOUND THAT THE HYD PRESS SWITCH HAD FAILED.  THIS SWITCH WAS REPLACED WITH A SERVICEABLE SWITCH.  THE ACFT WAS THEN RETURNED TO SERVICE.
